# SDR SWAA2016061752971

- Difficulty date: May 16, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N641SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27714
- Aircraft time: 61,645 hours, 48,282 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support Fitting
- Part number: 654949122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR MLG BEAM FORWARD SUPPORT FITTING CRACKED ON RSS 223.  REPAIRED FITTING IAW EA.
